# SDR YENA2020081900432

- Difficulty date: August 15, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 04587
- Aircraft time: 38,459 hours, 13,179 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT # 1827, EWR-MCO. MODERATE DIRTY SOCKS SMELL IN ROUTE ; T/S PER TSM 05-50-00-810-831-A. SOURCE OF SMELL FROM APU BLEED. APU BLEED REMAINS ON MEL. PERFORMED ECS DECONTAMINATION OF PACK 1-2, RECIRC FILTERS ALSO  REPLACED,   ENG INSPECTION'S NORMAL. PACK 1-2 OPERATIONAL AIRCRAFT OK FOR SVC.
